Have you experienced numbness, tingling or pain to your hands and feet after chemotherapy?
Numbness, tingling or pain to your hands and feet after cancer chemotherapy is called chemotherapy-induced peripheral neuropathy (CIPN).
The Multinational Association of Supportive Care (MASCC) Neurological Complications Study Group is undertaking research into chemotherapy-induced peripheral neuropathy (CIPN) symptoms and related management.
The aim of the study is to understand individuals’ perception and experiences of chemotherapy-induced peripheral neuropathy management, including discussing symptoms with clinicians, and making decisions about managing neuropathy symptoms.
The survey is open to all individuals who have experienced peripheral neuropathy due to cancer chemotherapy treatment.
To find out more and take part in the survey, please visit surveys.mayoclinic.org/jfe/form/SV_a8Kpabc4aHCpCvQ
The survey will be open until the end of May 2022